Hi all was diagnosed in July this year and was looking for advice as have seen neurologist twice and next appointment is in November have been taking ropinirole 2mg since Febuary raised to 8mg over a period of 8 weeks which has improved my symptoms greatly but over last few weeks I feel some symptoms are returning / worsening which seems to be later in the evening is this normal ?
Thanks in advance
Hi and welcome.
You may want to search previous threads/posts on this forum regarding Ropinirole.
Welcome to the forum. As benji says, you can search for other threads here about others' experiences with ropinirole. That's a great start.
You don't mention the symptoms you're having but it sounds like you might benefit from talking to one of our nurses on our confidential helpline. The number is at the top of the page - 0808 800 0303. You can also find general information about dopamine agonists here: https://www.parkinsons.org.uk/information-and-support/dopamine-agonists
I hope that's helpful. I know others will be along to welcome you and share their experiences.
Hi Dart501 - I started on Ropinirole XL slow release tablets eight years ago and they suited me fine and got on well with them, I still take them now along side Sinimet. Unfortunately they do not suit everyone as I have read on the forum from time to time, so I hope you were informed of the side effects of these drugs which come under the name of Dopomine Agonistics, I was very fortunate in not having any of the side effects which are mentioned in the link Ezinda has provided, especially the OCD, which you need to look into closely. You should be able to talk to your Neurologist, Parkinsons Nurse or as Ezinda said by phoning the helpline number about the side effects before you go any further. I have been ok as I said but many more have not.
You have been unfortunate to be diagnosed at an early age and I wish you well on your journey with Parkinsons - all the best Sheila
Hi all thanks will definitely read up more the ropinirole work very well for me and I've not had any side effects as of yet its more so I take my 8mg slow release at 10 pm at night but by 7 0r 8pm next day my symptoms start again and seem worse than they were before. I was taking melatonin for RBD but the GP thought was good idea to try a different medication which is definitely no as effective was wondering if this could be anything to do with it .
Again thano yoh in advance
I'm on 8mg Ropinerol only. I started on 2mgs in Nov last year. I've coped well on them while looking out for any adverse reactions. The stiffness in my right hand has worsened so after an upcoming appointment with my Pd nurse, I may increase to 12mg.
I take my meds in the morning after breakfast and although tired after work it tends to see me through. Also check the brands you're taking. Some work better for each individual than others.
hi, I D ROY from India. I am suffering from early Parkinsons. watch me on youtube https://www.youtube.com/watch?v=JV6HVeq5O40
*Edited to fix links*